MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU0800637
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during advancement to the lesion, the covered stent allegedly dislodged from the pta balloon catheter.The health care provider successfully removed the covered stent and balloon from the patient and used another stent to treat the target lesion.There was no reported patient injury.

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key7543093
Report Number9616666-2018-00066
Device Sequence Number1224453
Product Code PRL
UDI-Device Identifier05391522081024
UDI-Public(01)05391522081024
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU0800637
Device Catalogue NumberLSMU0800637
Device Lot NumberCMBW0539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1